DrugInformer Search

Monistat 3 Related Sinusitis

Official Government Database Reports0
Online Conversations13
Share

Extracted from FDA Adverse Event Reports for all drugs with the same active ingredients. To view the active ingredient report, please click here.


Tell us about your Experience with Monistat 3

Thank you for sharing your experience with us!

Share Your Experience

Druginformer Identified Side Effects: Pruritus, Sinusitis, Discomfort, Fungal infection

Posted By Anonymous in askapatient.com on February 27, 2015 @ 12:00 am

... my first Yeast Infection. I was taking an antibiotic for a sinus infection and it caused this. I am trying the Monistat 3. Initially after insertion the burning and itching was absolutely awful. This ...

Druginformer Identified Side Effects: Pruritus, Burning sensation, Sinusitis

Posted By Anonymous in askapatient.com on March 11, 2014 @ 12:00 am

Side Effects: I have used it for about a day now I feel perfectly fine .. I been reading all this reviews and they all said (bad itching , burning pain) I honestly haven't had any but anyways its bee...

Druginformer Identified Side Effects: Headache, Pruritus, Burning sensation, Sinusitis, Urticaria

Posted By Anonymous in askapatient.com on January 13, 2014 @ 12:00 am

Side Effects: Slight burning/itching, hives around various parts of my body, headaches I really don't have much of a problem with the medicine other than it caused strange itching rash/hive...

Druginformer Identified Side Effects: Pruritus, Burning sensation, Sinusitis, Irritability

Posted By Anonymous in askapatient.com on April 28, 2013 @ 12:00 am

Side Effects: I have never experienced the burning and itching that has come with the first initial use of this product. But this has seriously worked for me now both times I've used it. I feel insta...

Druginformer Identified Side Effects: Pruritus, Burning sensation, Sinusitis, Tenderness

Posted By Anonymous in askapatient.com on April 3, 2013 @ 12:00 am

Side Effects: I just put it in about 20 min ago and I kinda feel the same as I did before. My itching and burning and soreness has been going on for about a week...is that normal? It's gotten worse w...

Druginformer Identified Side Effects: Burning sensation, Sinusitis, Discomfort

Posted By Anonymous in askapatient.com on October 20, 2010 @ 12:00 am

Side Effects: I had very mild discomfort, I guess you could call it burning, for a very short time, like minutes. Then I went to bed and slept fine and woke up today feeling like the infection's almo...

Druginformer Identified Side Effects: Pain, Pruritus, Burning sensation, Sinusitis, Adverse drug reaction

Posted By Anonymous in askapatient.com on September 29, 2010 @ 12:00 am

Side Effects: External creme made it worse immediately, suppository may have help infection BUT extreme burning/itching/pain This was my first time using monistat 3, the first day burned a ...

Druginformer Identified Side Effects: Pruritus, Sinusitis

Posted By Anonymous in askapatient.com on September 29, 2010 @ 12:00 am

I WAS PETRIFIED after i read the ratings, and had already taken my first dosage! However, I believe that a lot of the infections being treated were applied to broken skin because of itc...

Druginformer Identified Side Effects: Pain, Burning sensation, Diabetes, Sinusitis

Posted By Anonymous in askapatient.com on August 16, 2010 @ 12:00 am

Side Effects: OMG ! THE PAIN WAS HORRIBLE. I FELT LIKE MY INSIDES WERE BURNING. LIKE I WAS ON FIRE. I HAVE A 2 YEAR OLD THAT I COULDN'T EVEN WATCH. I HAD TO SIT UNDER A FAN WITH MYFACE DIRECTLY INTO ...

Druginformer Identified Side Effects: Sinusitis, Fear

Posted By Anonymous in askapatient.com on December 29, 2009 @ 12:00 am

Side Effects: Extreme Burning! Unbelievable. i am afraid to put in the second dose! I got the infection from an antibiotic. I have never experienced such burning It appears that many people...

  • 1
  • 2

* Warning: The facts and figures contained in these reports are accurate to the best of our capability; however, our metrics are only meant to augment your medical knowledge, and should never be used as the sole basis for selecting a new medication. As with any medical decision, be sure to work with your doctor to ensure the best choices are made for your condition.

* About FAERS: The FDA Adverse Event Reporting System (FAERS) is used by FDA for activities such as looking for new safety concerns that might be related to a marketed product, evaluating a manufacturer's compliance to reporting regulations and responding to outside requests for information. Reporting of adverse events is a voluntary process, and not every report is sent to FDA and entered into FAERS. The FAERS database may contain duplicate reports, the report quality is variable, and many factors may influence reporting (e.g., media attention, length of time a drug is marketed, market share). For these reasons, FAERS case reports cannot be used to calculate incidence or estimates of risk for a particular product or compare risks between products.